# SDR DALA13060733763

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY BS 727A LBL 18, FLOOR SUPPORT CORRODEDE.   MAINTENANCE REMOVED DAMAGE AND REPLACED IAW SRM 51-10-02, 51-40-02, 53-00-53, DWG 146A7500, 51-40-05 & AMM 51-21-91.
